Nystatin and Triamcinol Acetonide for Skin Rash
This past summer I got a groin rash. It was not itchy but the area did get reddish especially in the folds and at the very top of the inner thighs. I went to a dermatologist and she gave me a cream called Nystatin and Triamcinol Acetonide. It did improve a lot but I called her after a few weeks and said that there was still a slight irritated feeling on the top inner thigh and sometimes a pinkish color. Anyway she told me to stop using the cream for about 2 weeks and come in and she would take a scrape of the skin to further see if maybe a different treatment would be required. I was thinking it was fungal and maybe because I did not go to doctor when it first appeared but rather tried treating myself, now it may be a little harder to totally eliminate.
Any comments would be appreciated. I do have another appointment about the end of next week.